# SDR DALA2024090608762

- Difficulty date: August 28, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0537509) FWD CARGO L/H FLOOR BAFFLE STA 500G-500H CRACKED. REMOVED AND REPLACED FWD CARGO LH FLOOR BAFFLE STA 500G-500H IAW B737 SRM 51-40-02-0G, DWG 143A7505 REV B.
